# SDR QXEA0001633

- Difficulty date: May 28, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACK ON VERTICAL STAB, RIB 3.2 LEFT HAND SIDE AFT END OF LOWER SIDE.  REPAIRED IAW FOKKER SRM 55-02-05 PAGE 8 FIGURE 4.
